# SDR UIEA2013021900100

- Difficulty date: February 5, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 18 VC FLAP LOWER EDGE FOUND CHAFING.  REPAIRED IAW R1 NR 57-40-10152, REV A.
